# SDR IPXA2017110723362

- Difficulty date: November 2, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 10,663 hours, 3,800 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sign
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR CLOSED SENSOR SIGN OUT OF ADJUSTMENT. SUSPECT DOOR RIG. FOUND CREW ENTRY DOOR CLOSED SENSOR SIGN WITHIN ADJ LIMITS IAW 52-71-00-735-072. NO DOOR RIG REQUIRED.
